# SDR MASA200602455

- Difficulty date: October 18, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 15,430 hours, 13,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7472 CLT - ALL CABIN EMERGENCY LIGHTS EXCEPT THE LAST 4 FEET OF FLOOR PATH LIGHTING AND THE CENTER OVERHEAD EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED FLOOR STRIP AND REPAIRED WIRES.
